Wednesday, April 23, 2014
Sunday, November 04, 2012 kelly, Community Member, asks

Q: i take alot of pills for my heart why does my chest still hurt and why do i feel iam not getting better.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By kelly, Community Member— Last Modified: 11/04/12, First Published: 11/04/12